# SDR HEEA089035

- Difficulty date: August 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,911 hours
- Engine: Ge CT72A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT72A
- Part serial: GEE343012
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 9,574 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM GB-426, AIRCRAFT LOST POWER ON NR 2 ENGINE. CONTINUED TO MCY AND PERFORMED SINGLE ENGINE LANDING.
